# SDR DL72L954783

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 65196854539
- Condition: Cracked
- Location: Nr 3 Engine
- Component: 6519685453
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAP-FRAME CRACKED INSIDE AT ACCESS HOLE NR 2.  DURING SHOP INSPECTION OF NR 3 NOSE COWL, REPAIRED PER SRM 54-10-3, FIG NR 3.
